# SDR REXA2014051400448

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 22,549 hours, 19,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT FLOOR STRIP COMING LOOSE FROM ROW 4 TO 7.  SECURED EMER LIGHT FLOOR STRIP FROM ROW 4 TO 7 IAW AMM 33-51-01.
